# SDR DALA2024052305452

- Difficulty date: May 21, 2024
- Submitted: May 23, 2024
- Operation: Air carrier
- Aircraft: N355DN
- Make and model: Airbus A321-213
- Aircraft serial: 8359
- Aircraft time: 16,901 hours, 7,317 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lav Service
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3055, AN A319/A320/A321 LAVATORY SERVICE DOOR PANEL NO.172AR WAS FOUND WITH 2 CRACKS ON THE INTERIOR SIDE SKIN AT THE HINGE ATTACHMENTS. THE DAMAGE IS FOUND WITHIN A CONTACT AIRBUS ZONE, MAINTENANCE REACHED OUT TO ENGINEERING FOR REPAIR. THE DAMAGE IS COMMON ON THIS TYPE OF DOOR AS THE USER OVER TORQUES THE HINGE CREATING STRESS CRACKING ON THE INNER HINGE. CORRECTIVE ACTION: ACCOMPLISHED HOT BOND REPAIR OF EDGE BAND STRUCTURE TASK 51-77-13-911-007 PARAGRAPH 2B. (LP 0353288)
